Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Raised, rough bumps under palm. Had taken erythromycin for sore throat. Side effect?

I have been taking erythromycin for 6 days. The stomach cramps disappeared after 3 days so I have continued with it (I have 1 more day) and my sore throat has completely disappeared. I now find I have raised bumps under the palm of my left hand (like little pimples ). They are not itchy, more rough. Some are on the sides of my fnigers. Could this be a side effect? Thank you
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to healthcare Magic!
The papules at the palm and the fingers are due to hypersensitivity reaction to the erythromycin and is an indication that you should stop the medicine to limit the eruption to be safe. Anyway your primary problem has reasonably subsided so you can now comfortably discontinue the treatment.
I hope the advise would be informative and useful for you.
Take Care!
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor